# SDR CALA2025070306204

- Difficulty date: July 1, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N17301
- Make and model: Boeing 737-8
- Aircraft serial: 67554
- Aircraft time: 8,379 hours, 2,885 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A, D

## Discrepancy

BLDS OFF TAKEOFF. WHEN TRNSFR BACK TO ENG BLD PER CHKLST NO ENG BLD PRSSR.APU/PACKS NORMAL.   PER T/S IAW FIM 36-00 / 836 AND 837. IASC  IS KNOWN TO TRIGGER THIS MAINT MSG AS A NUISANCE FAULT DUE TO A MOMENTARY FALSE HIGH TEMPERATURE MEASUREMENT. PERFORM INIT EVALUATION AND RESET FAULT. NO FURTHER HISTORY RECORDED. FLT CREW PERFORMED ENG IDLE RUNS & FOUND BLEED SYSTEM OPE RATING NORMAL. NO FURTHER FAULTS STORED IN OMF AFTER ENG RUNS. A/C OK TO CONT.
